基于Bellman不等式的一类二阶微分方程的解的有界性
Boundedness of Solutions of a Second Order Differential Equation via Bellman’s Inequality

作者: 卢 明 , 王蔚敏 , 吴 磊 , 刘少辉 :武汉科技大学理学院,武汉;

关键词: Bellman不等式微分方程有界性Bellman Inequality Differential Equation Boundedness

摘要:
由Bellman不等式证明一类二阶微分方程的解的有界性,给出了两种不同形式的Bellman不等式,由此可得出有关微分方程解的有界性结论。

Abstract: By using Bellman’s inequality, the boundedness of solutions of a second order differential equation is investigated. Two different forms of Bellman inequality are given, which can be used to get the boundedness of differential equations.

文章引用: 卢 明 , 王蔚敏 , 吴 磊 , 刘少辉 (2014) 基于Bellman不等式的一类二阶微分方程的解的有界性。 理论数学, 4, 241-246. doi: 10.12677/PM.2014.46035

参考文献

[1] 欧阳亮 (1957) 有关分数阶微分方程的解的有界性. 数学进展, 3, 409-415.

[2] Alqifiary, Q.H. and Jung, S.-M. (2014) On the Hyers-Ulam stability of differential equations of second order. Abstract and Applied Analysis, 2014, Ar-ticle ID: 483707.

[3] Dragomir, S.S. (2002) Some Gronwall type inequalities and applications. Melbourene City MC, Australia.

分享
Top